MathSciNet Relay Station
MathSciNet bibliographic data
MR1109248 81Q05 (81Q10)
Exner, P.; Šeba, P. Free quantum motion on a branching graph. Rep. Math. Phys. 28 (1989), no. 1, 7–26.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement